# SDR ASAA0210395

- Difficulty date: December 30, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: 507945
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FOUND CREW REPORTED L1 DOOR DIFFICULT TO CLOSE.  ADJUSTED VERTICAL TORQUE TUBE, GUIDE ARM STOP PINS, LATCH FITTINGS TIMING CONTROL ROD, UPPER HORIZONTAL TORQUE TUBE AND LOWER LATCH ROD THEN DOOR OPERATED NORMALLY.  (M)
